# SDR UALA2011030101006

- Difficulty date: February 28, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,467 hours, 22,436 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Bracket
- Condition: Inoperative
- Location: Handset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE HANDSET DOOR 1L WON'T STAY SECURED.  DOOR 1L HANDSET IS SECURE. DOOR 4L HANDSET INTERIM SECURED TO CRADLE. HANDSET IS CONSIDERED INOP. REPLACED CUP ASSEMBLY, OPS OKAY.
